Differential and Integral Equations
- Differential Integral Equations
- Volume 17, Number 7-8 (2004), 921-942.
Maximum principle and existence of almost-periodic solutions of second-order differential systems
We give sufficient conditions for the existence of almost-periodic solutions of the second-order differential system $u'' = f(t,u,u')$, which satisfies the maximum principle. Our hypotheses do not impose the uniqueness of bounded solutions.
Differential Integral Equations Volume 17, Number 7-8 (2004), 921-942.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34C27: Almost and pseudo-almost periodic solutions
Secondary: 34C11: Growth, boundedness
Cieutat, Philippe. Maximum principle and existence of almost-periodic solutions of second-order differential systems. Differential Integral Equations 17 (2004), no. 7-8, 921--942.https://projecteuclid.org/euclid.die/1356060336